# SDR HEEA968179

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071104302
- Condition: Defective
- Location: Cockpit
- Component: KFS570B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T COME ONE. CLEANED ON/OFF SWITCH AND RESOLDERED COLD SOLDER JOINT ON SWITCH.  REPAIRED.  ALSO FOUND "IDENT" AND "TEST" SWITCHES INTERMITTENT.  REPLACED "IDENT" (S106) P/N 031-0061-00 AND "TEST" (S108) P/N031-0061-00.  REPAIRED.  ALSO REPLACED MISSING BOTTOM COVER P/N 047-01366-0001.  REPAIRED.  BENCH CHECK GOOD.
